# SDR EIA2000323

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND FS 294 L5 TO L8 DRILL START DAMAGE ON FRAME.  REPAIRED FUSELAGE FRAME AT FS 294 LEFT SIDE BETWEEN LONGERONS L5 TO L8.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FILLERS, STRAP, DOUBLER AND ANGLES PER ECRA 944-53-105-2.  (M)
